Advertisement

A q-analogue of de Rham cohomology

  • Kazuhiko Aomoto
  • Yoshifumi Kato

Abstract

In this note we shall give a new formulation of Jackson integrals involved in basic hypergeometric functions through the classical Barnes representations. We define a q-analogue of de Rham cohomology which can be described by means of q-version of Sato’s b-functions and derive an associated holonomic q-difference system. The evaluation of its multiplicity will be given as the number of different asymptotic behaviours of Jackson integrals.

Keywords

Toric Variety Newton Polyhedron Rational Polyhedral Cone Laurent Polynomial Ring Prehomogeneous Vector Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A1]
    Andrews, G., Problems and prospects for basic hypergeometric functions, The theory and applications of special functions, (R. Askey,ed.), Academic Press, New York, 1975, 191–224.Google Scholar
  2. [A2]
    Aomoto, K., Les équations aux différences lineares et les intégrales des fonctions multiformes, J. of Fac. Sci. liniv. of Tokyo, 22(1975), 271–297.MathSciNetMATHGoogle Scholar
  3. [A3]
    Aomoto, K., A note on holonomic q-difference systems, Algebraic analysis I, (M. Kashiwara and T. Kawai, ed.), 1988, 25–28.Google Scholar
  4. [A4]
    Aomoto, K., Finiteness of a cohomology associated with certain Jackson integrals, to appear in Tohoku J. of Math.Google Scholar
  5. [A5]
    Aomoto, K., q-analogue of de Rham cohomology associated with Jackson integrals, I,II, to appear in Proc. of Japan Academy.Google Scholar
  6. [A6]
    Askey, R., Ramanujan’s extensions of the gamma and beta functions, Amer. Math. Monthly, 87(1980), 346–359.MathSciNetMATHCrossRefGoogle Scholar
  7. [B1]
    Bellardinelli, G., Fonctions hypergeometriques de plusieurs variables et resolutions analytiques des équations algébriques générales, Gauthiers-Vi11ars, 1960.Google Scholar
  8. [B2]
    Bernshtein, D.N., The number of roots of a system of equations, Funct. Anal, and Its Appli., 9(1975), 185–185.Google Scholar
  9. [D1]
    Danilov, V.I., The geometry of toric vaieties, Russ. Math. Surveys, 33(1978), 97–154.MathSciNetMATHCrossRefGoogle Scholar
  10. [D2]
    Dantzig, G.B., Linear programming and extensions, Princeton Univ. Press, 1963.MATHGoogle Scholar
  11. [D3]
    Deligne, P., Equations différentielles, à points réguliers singuliers, Lec. Notes in Math., 163, Springer, 1970.MATHGoogle Scholar
  12. [G1]
    Gasper, G. and M. Rahman, Basic hypergeometric series, Cambridge Univ. Press, 1990.MATHGoogle Scholar
  13. [G2]
    Gustafson, R.A., A generalization of Selberg’s beta integral, Bull. A.M.S., 22(1990), 97–105.MathSciNetMATHCrossRefGoogle Scholar
  14. [K1]
    Katz, N. and T. Oda, On the differentiation of the de Rham cohomology with respect to parameters, J. Math. Kyoto Univ., 8(1968), 199–213.MathSciNetMATHGoogle Scholar
  15. [K2]
    Kempf, G. et al, Toroidal embeddings I, Lee. Note in Math., 339, Springer, 1973.MATHGoogle Scholar
  16. [K3]
    Khovanskii, A.G., Newton polyhedra and toroidal varieties, Funct. Anal, and Its Appli., 11(1977), 56–57.Google Scholar
  17. [K4]
    Kita, M. and M. Noumi, On the structure of cohomolgy groups attached to the integral of certain many-valued analytic functions, Japanese J. of Math., 9(1983), 113–157.MathSciNetMATHGoogle Scholar
  18. [K5]
    Kouchnirenko, A.G., Polyèdres de Newton et nombres de Milnor, Invent, math., 32(1976), 1–31.MathSciNetCrossRefGoogle Scholar
  19. [M1]
    Milne, M.C., A q-analog of the Gauss summation theorem for hypergeometric series in U(n), Ad. in Math. 72(1988), 59–131.MathSciNetMATHCrossRefGoogle Scholar
  20. [M2]
    Mimachi, K., Connection problem in holonomic q-difference system associated with a Jackson integral of Jordan-Pochhammer type, Nagoya Math. J., 116(1989), 149–161.MathSciNetMATHGoogle Scholar
  21. [O]
    Oda, T., Convex bodies and algebraic geometry — An introduction to the theory of toric varieties, Ergebnisse der Math., Springer, 1988.MATHGoogle Scholar
  22. [S1]
    Sato, M., Theory of prehomogeneous vector spaces, Algebraic part, The English version of Sato’s lecture from Shintani’s note, translated by M.Muro, to appear in Nagoya Math. J..Google Scholar
  23. [S2]
    Slater, L.J., Generalized hypergeometric functions, Cambridge Univ. Press, 1966.MATHGoogle Scholar
  24. [S3]
    Smale, S., Algorithms for solving equations, Proc. of Inter. Congress of Math., Berkley, Cal., 1986.Google Scholar

Copyright information

© Springer-Verlag Tokyo 1991

Authors and Affiliations

  • Kazuhiko Aomoto
    • 1
  • Yoshifumi Kato
    • 2
  1. 1.Dept. of Mathematics, School of ScienceNagoya UniversityNagoyaJapan
  2. 2.Faculty of Science and TechnologyMeijo UniversityNagoya, 468Japan

Personalised recommendations